# SDR AWXA200400662

- Difficulty date: June 19, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N603AW
- Make and model: Airbus A320-232
- Aircraft serial: 661
- Aircraft time: 21,356 hours, 8,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1640
- Condition: Discharged
- Location: Zone 263
- Part time: 9,931 hours, 4,124 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION FOUND THE AFT LT EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (13WL), OPERATIONAL CHECK WAS GOOD.
